MAUDE Adverse Event Report: OSTEOREMEDIES LLC REMEDY SPECTRUM GV HIP SPACER; HIP JOINT FEMORAL

OSTEOREMEDIES LLC REMEDY SPECTRUM GV HIP SPACER; HIP JOINT FEMORAL
Catalog Number GVHDSM
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The femoral fracture seen on the post-op x-ray contributed to the disassociation of the spacer head from the stem.It was also reported that the patient could not be trusted to follow physician orders so it is possible that the patient was not using mobility assist device as required by the labeling.
 
Event or Problem Description
The patient had a hip spacer implanted on (b)(6) 2025 as part of a two-stage surgery to address the patient's primary joint infection.Post operative images taken on (b)(6) 2025 show a bone fracture in the femur that is assumed to have taken place intra-operatively during explantation of the previous device and the spacer implantation.Post operatively the femoral fracture propagated once patient weight was applied and the spacer head disassociated from the spacer stem.On (b)(6) 2025, the patient was taken back to surgery and revised with a girdlestone as the patient was still infected (culture positive).

Brand Name
REMEDY SPECTRUM GV HIP SPACER
Common Device Name
HIP JOINT FEMORAL
Manufacturer (Section D)
OSTEOREMEDIES LLC
6800 poplar ave
suite 120
memphis TN 38119
Manufacturer Contact
chris hughes
6800 poplar ave
memphis, TN 38119
9017340445
MDR Report Key22188000
Report Number3010537287-2025-00001
Device Sequence Number12888118
Product Code KWL
UDI-Device Identifier00855195006524
UDI-Public00855195006524
Combination Product (Y/N)Y
PMA/510(K) Number
K192885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGVHDSM
Device Lot NumberOR01970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REMEDY GV HIP STEM GVLSSM OR01787 00855195006586.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale